# SDR DALA2017080205853

- Difficulty date: August 1, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 51,246 hours, 26,906 cycles
- Engine: Iae V2528D5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DIVERTED DUE TO RT ENGINE OIL QUANTITY WENT TO ZERO AND OIL PRESSURE BELOW 60 PSI.  FOLLOWED QRH IFSD OF RIGHT ENGINE.  MAINTENANCE FOUND RIGHT ACOC LEAKING OIL.  REMOVED AND REPLACED ACOC IAW MM. FUNCTIONAL CHECKED GOOD, NO CONTAMINATION.  SERVICED. AIRCRAFT OKAY FOR SERVICE.
